Alert archive / Tennessee / Flash Flood Warnings in 2024

Flash Flood Warning 20, NWS Nashville, TN

May 9, 20249 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at May 9, 2024, 2:06 AM CDT for 9 counties in Tennessee. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2024, 2:06 AM CDT (07:06 UTC)
Expired
May 9, 2024, 8:00 AM CDT
In force
6 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cheatham County, TN, Davidson County, TN, Jackson County, TN, Macon County, TN, Robertson County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 14 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 6:00 AM CDTFLOOD2 Wnw Gallatin, TNVideo on social media shows Long Hollow Golf Course underwater.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 7.1 hours before the alert went out and 347 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2024-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2024-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3301 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
746 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
2.9
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted.

683 
WGUS54 KOHX 090706
FFWOHX
TNC021-037-087-111-147-159-165-169-189-091100-
/O.NEW.KOHX.FF.W.0020.240509T0706Z-240509T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
206 AM CDT Thu May 9 2024

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Central Cheatham County in middle Tennessee...
  Central Davidson County in middle Tennessee...
  Northwestern Jackson County in middle Tennessee...
  Macon County in middle Tennessee...
  South Central Robertson County in middle Tennessee...
  Northern Smith County in middle Tennessee...
  Southern Sumner County in middle Tennessee...
  Trousdale County in middle Tennessee...
  Northern Wilson County in middle Tennessee...

* Until 600 AM CDT.

* At 206 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 5 and 7 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Gallatin, Lebanon, Ashland City, Lafayette, Carthage, Hartsville, 
  Nashville, Madison, Hendersonville, Mount Juliet, Goodlettsville, 
  Millersville, Greenbrier, Coopertown, Belle Meade, Kingston 
  Springs, Lakewood, Westmoreland, Pegram and Ridgetop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3629 8717 3630 8694 3641 8694 3641 8629
      3664 8622 3662 8579 3628 8583 3608 8711

FLASH FLOOD...RADAR INDICATED

$$

Whitehead
1 follow-up statement
046 
WGUS54 KOHX 091052
FFWOHX
TNC021-037-087-111-147-159-165-169-189-091300-
/O.EXT.KOHX.FF.W.0020.000000T0000Z-240509T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
552 AM CDT Thu May 9 2024

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Central Cheatham County in middle Tennessee...
  Central Davidson County in middle Tennessee...
  Northwestern Jackson County in middle Tennessee...
  Macon County in middle Tennessee...
  South Central Robertson County in middle Tennessee...
  Northern Smith County in middle Tennessee...
  Southern Sumner County in middle Tennessee...
  Trousdale County in middle Tennessee...
  Northern Wilson County in middle Tennessee...

* Until 800 AM CDT.

* At 552 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 5 and 7 inches of rain 
  have fallen. Flooding impacts will continue, but no additional 
  rainfall is expected. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Gallatin, Lebanon, Ashland City, Lafayette, Carthage, Hartsville, 
  Nashville, Madison, Hendersonville, Mount Juliet, Goodlettsville, 
  Millersville, Greenbrier, Coopertown, Belle Meade, Kingston 
  Springs, Lakewood, Westmoreland, Pegram and Ridgetop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3629 8717 3630 8694 3641 8694 3641 8629
      3664 8622 3662 8579 3628 8583 3608 8711

FLASH FLOOD...RADAR INDICATED

$$

Whitehead

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at May 9, 12:47 AM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 9, 12:47 AM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1247 AM CDT Thu May 9 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today through Friday)
Issued at 1225 AM CDT Thu May 9 2024

Middle Tennessee is in for a stormy night. All modes of severe
weather remain on the table owing to an environment that is still
moist, unstable, and highly-sheared. Most of the OHX CWA is under
a Flash Flood Warning, in additional to a Tornado Watch for the
entire mid state, and severe storms currently extend as far west
as eastern Arkansas. The MRMS radar-estimated rainfall totals for
the past 24 hours show a wide swath of 7-10" amounts extending
from eastern Montgomery County through much of Robertson and
Sumner Counties. This is in addition to the tornado and wind
damage and large hail reports that have occurred across the mid
state during the past several hours. A significant portion of
Middle Tennessee remains under a moderate risk of severe storms
for the remainder of the night. The severe threat will continue
until a cold front, which is currently situated west of the
Mississippi River, finally pushes this volatile air mass east of
us. Expect some rain and storm chances to linger into Thursday
morning, especially in areas to the east and south of Nashville,
but the severe threat should end by 12Z. Look for cooler
temperatures to accompany the drier air Thursday night and Friday.

&&

.LONG TERM...
(Friday Night through next Thursday)
Issued at 1225 AM CDT Thu May 9 2024

Cooler temperatures will last through the weekend, and the only
rain chances this weekend look to affect mainly the Upper Plateau
Saturday afternoon, and these will be relatively inconsequential.
Temperatures will gradually warm back up next week, and more
active weather systems look to affect the mid state beginning
Monday and without much of a break, just like this week, although
Middle Tennessee isn't yet targeted for any severe weather risk in
the SPC's extended outlook. Both the 6-10 day and 8-14 day
outlooks for Middle Tennessee favor near normal temperatures and
above normal rainfall, meaning that we're in for a very wet month
of May.

&&

.AVIATION...
(06Z TAFS)
Issued at 1141 PM CDT Wed May 8 2024

A line of strong to severe thunderstorms is still expected to
sweep across all TAF sites tonight. Prevailing wind will remain
southerly around 10kt. Thunderstorm winds may be significantly
higher, around 20kt with gusts to 34 kts. VFR conditions return by
midday tomorrow with west to northwest wind 5-10kts.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      85  58  73  52 /  30  10   0   0
Clarksville    83  55  71  51 /  10   0   0   0
Crossville     79  54  68  45 /  70  10  10   0
Columbia       85  58  73  49 /  40  10   0   0
Cookeville     80  55  68  48 /  60  10  10   0
Jamestown      79  54  67  45 /  70  10  10   0
Lawrenceburg   85  58  73  49 /  50  10   0   0
Murfreesboro   85  58  73  49 /  40  10  10   0
Waverly        84  56  71  51 /  20  10   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 AM CDT this morning for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Grundy-Hickman-Houston-Humphreys-Jackson-Lewis-Macon-
Marshall-Maury-Montgomery-Overton-Perry-Pickett-Putnam-Robertson-
Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-
Williamson-Wilson.

&&

SHORT TERM...Rose
LONG TERM....Rose
AVIATION.....99

In the hours before

Local storm report, May 8, 10:52 PM CDT, 3 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1052 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     Tstm Wnd Gst     9 NNW Bell Buckle       35.71N 86.40W
05/08/2024  M70 MPH          Rutherford         TN   Public

            70 MPH winds reported in Christiana. Time is
            radar estimated. Tornado possible.

&&

APB
Local storm report, May 8, 11:36 PM CDT, 2 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1136 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     Tstm Wnd Dmg     Carthage                36.26N 85.95W
05/08/2024                   Smith              TN   Amateur Radio

            Steeple blown off North Carthage Baptist
            Church, cars also damaged by falling trees
            in the area. Possible tornado damage.

&&

BW
Local storm report, May 9, 12:35 AM CDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1235 AM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     Flash Flood      4 SSE Sparta            35.89N 85.45W
05/09/2024                   White              TN   911 Call Center

            Ongoing high water and flash flooding at the
            intersection of Hickory Valley Road and Lost
            Creek.

&&

CMA
Special weather statement, May 9, 1:03 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Nashville TN
103 AM CDT Thu May 9 2024

TNZ005-006-090630-
Stewart TN-Montgomery TN-
103 AM CDT Thu May 9 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN MONTGOMERY AND STEWART
COUNTIES THROUGH 130 AM CDT...

At 103 AM CDT, Doppler radar was tracking a strong thunderstorm near
Paris Landing State Park, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Dover, Big Rock, Cumberland City, Land Between The Lakes, Indian
Mound, Palmyra, and Woodlawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CDT for Middle
Tennessee.

&&

LAT...LON 3666 8785 3663 8785 3664 8749 3639 8747
      3637 8800 3639 8801 3645 8806 3647 8805
      3649 8806 3652 8804 3656 8803 3668 8807
      3668 8802
TIME...MOT...LOC 0603Z 269DEG 41KT 3648 8805

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Mueller
Local storm report, May 9, 1:06 AM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Nashville TN
106 AM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Flash Flood      2 WNW Eagleville        35.75N 86.69W
05/08/2024                   Rutherford         TN   Emergency Mngr

            Delayed report - report of flooding along
            Horton Highway at Arno-Allison Road.

&&

CMA
Special weather statement, May 9, 1:58 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Nashville TN
158 AM CDT Thu May 9 2024

TNZ008>010-028>032-090745-
Putnam TN-Wilson TN-Trousdale TN-Sumner TN-Clay TN-Jackson TN-
Macon TN-Smith TN-
158 AM CDT Thu May 9 2024

...A STRONG THUNDERSTORM WILL IMPACT SMITH...WESTERN JACKSON...
EASTERN SUMNER...NORTHERN WILSON...NORTHWESTERN CLAY...MACON...
TROUSDALE AND WEST CENTRAL PUTNAM COUNTIES THROUGH 245 AM CDT...

At 158 AM CDT, Doppler radar was tracking a strong thunderstorm near
Westmoreland, or near Hartsville, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Gallatin, Lafayette, Carthage, Hartsville, Westmoreland,
Gordonsville, Red Boiling Springs, South Carthage, Bethpage,
Bugtussle, Dixon Springs, Oak Grove, Pleasant Shade, Bledsoe Creek
State Park, Dickerson Chapel Recreation Area, and Granville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 300 AM CDT for Middle
Tennessee.

&&

LAT...LON 3662 8568 3616 8576 3630 8652 3665 8639
TIME...MOT...LOC 0658Z 285DEG 36KT 3648 8621

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Mueller

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:00 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford45 min
May 8, 7:06 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Rutherford, Warren39 min
May 8, 7:08 PM CDTTornado WarningOHXBedford, Marshall, Rutherford37 min
May 8, 7:13 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, White47 min
May 8, 7:19 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatOHXSumner15 hr
May 8, 7:19 PM CDTSevere Thunderstorm WarningOHXGiles, Marshall41 min
May 8, 7:23 PM CDTFlash Flood WarningOHXCannon, Cumberland, DeKalb, Putnam, Van Buren, Warren and 1 more3 hr
May 8, 7:24 PM CDTTornado WarningOHXCannon, Coffee, DeKalb, Warren, White36 min
May 8, 7:29 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall46 min
May 8, 7:38 PM CDTTornado WarningOHXBedford, Cannon, Coffee, Rutherford, Warren37 min
May 8, 7:41 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White34 min
May 8, 7:46 PM CDTTornado WarningOHXCumberland, Fentress, Overton, Putnam29 min
May 8, 7:48 PM CDTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren27 min
May 8, 7:50 PM CDTTornado WarningOHXBedford, Giles, Marshall25 min
May 8, 7:56 PM CDTTornado WarningOHXGiles34 min
May 8, 8:02 PM CDTRiver Flood WarningOHXMontgomery, Robertson56 hr
May 8, 8:07 PM CDTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Grundy, Marshall, Rutherford and 1 more3 hr
May 8, 8:07 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy, Warren38 min
May 8, 8:09 PM CDTTornado WarningOHXCumberland, Fentress36 min
May 8, 8:13 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress32 min
May 8, 8:18 PM CDTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren27 min
May 8, 8:19 PM CDTTornado WarningOHXCoffee, Grundy, Warren26 min
May 8, 8:30 PM CDTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson11 hr
May 8, 8:41 PM CDTTornado WarningOHXCoffee, Grundy, Warren49 min
May 8, 9:00 PM CDTFlash Flood WarningOHXCannon, Coffee, Warren3 hr
May 8, 9:43 PM CDTSevere Thunderstorm WarningOHXGiles32 min
May 8, 9:55 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart35 min
May 8, 10:22 PM CDTFlash Flood WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more8 hr
May 8, 10:37 PM CDTFlash Flood WarningOHXCumberland, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more8 hr
May 8, 10:51 PM CDTFlash Flood WarningOHXCannon, Cheatham, Davidson, DeKalb, Rutherford, Smith and 2 more8 hr
May 8, 11:02 PM CDTFlash Flood WarningOHXBedford, Cannon, Coffee, Grundy, Rutherford, Van Buren and 1 more8 hr
May 8, 11:26 PM CDTRiver Flood AdvisoryOHXDavidson4 days
May 9, 12:49 AM CDTFlash Flood WarningOHXCheatham, Dickson, Houston, Montgomery, Robertson, Stewart5 hr
May 9, 12:54 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Perry36 min
May 9, 1:03 AM CDTSpecial Weather StatementOHXStewart27 min
May 9, 1:06 AM CDTTornado WarningOHXHickman, Perry24 min
May 9, 1:14 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson30 min
May 9, 1:27 AM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner33 min
May 9, 1:27 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Maury, Williamson33 min
May 9, 1:43 AM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart34 min
May 9, 1:58 AM CDTSpecial Weather StatementOHXMacon, Smith, Trousdale47 min
May 9, 1:59 AM CDTSevere Thunderstorm WarningOHXDavidson, Maury, Rutherford, Williamson46 min
May 9, 2:17 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Lewis, Maury and 1 more25 min
May 9, 2:50 AM CDTSpecial Weather StatementOHXCannon25 min
May 9, 3:03 AM CDTSpecial Weather StatementOHXBedford, Giles, Lawrence, Marshall, Maury42 min
May 9, 3:08 AM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury37 min
May 9, 3:13 AM CDTTornado WarningOHXBedford, Marshall, Maury32 min
May 9, 3:20 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall25 min
May 9, 3:50 AM CDTSpecial Weather StatementOHXCoffee, Grundy, Warren25 min
May 9, 4:06 AM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Warren26 min
May 9, 4:21 AM CDTTornado WarningOHXGrundy9 min
May 9, 4:58 AM CDTRiver Flood AdvisoryOHXDavidson66 hr
May 9, 5:05 AM CDTRiver Flood AdvisoryOHXCheatham11 hr
May 9, 5:15 AM CDTRiver Flood AdvisoryOHXStewart4 days
May 9, 6:51 AM CDTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Cumberland, DeKalb, Grundy and 8 more3 hr
May 9, 7:11 AM CDTRiver Flood AdvisoryOHXDavidson5 hr
May 9, 7:58 AM CDTRiver Flood WarningOHXSumner, Trousdale, Wilson26 hr
May 9, 9:55 AM CDTFlash Flood WarningOHXSumner3 hr
May 9, 9:58 AM CDTFlash Flood WarningOHXRobertson3 hr
May 9, 10:25 AM CDTRiver Flood WarningOHXMontgomery58 hr
May 9, 10:25 AM CDTRiver Flood WarningOHXDavidson36 hr
May 9, 10:25 AM CDTRiver Flood WarningOHXStewart60 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXCheatham39 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson49 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson44 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson11 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson48 hr
May 9, 10:25 AM CDTRiver Flood AdvisoryOHXDavidson47 hr
May 9, 1:24 PM CDTRiver Flood AdvisoryOHXWilliamson30 hr
May 9, 1:26 PM CDTRiver Flood AdvisoryOHXDavidson, Williamson33 hr
May 9, 1:55 PM CDTAreal Flood AdvisoryOHXMacon, Robertson, Sumner, Trousdale12 hr
May 9, 1:57 PM CDTAreal Flood AdvisoryOHXRutherford12 hr
May 9, 2:04 PM CDTAreal Flood AdvisoryOHXWhite12 hr
May 9, 2:08 PM CDTAreal Flood AdvisoryOHXWarren12 hr

Nearby

Flash Flood Warnings in Tennessee, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.